# SDR 96ZZZM556

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1260
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT AIR STAIR COMPARTMENT WEB CRACKED AT LIGHTENING HOLE STATION 1260 LEFT.  INSTALLED REPAIR ON WEB AT LIGHTENING HOLE STATION 1260 LEFT.  REPAIR DIMENSIONS 3 INCH BY 4 INCH 2024-T3 AS PER SRM 51-40-2.
